# SDR RRXA11398

- Difficulty date: July 4, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pan
- Part number: 5652086
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND LT HORIZ STAB O/B MOUNT PAN CRACKED AT STA XE195  REMOVED MOUNT PAN, REPAIRED AND INSTALLED IAW SRM 51-1-21, DWG 5652086-D, PS 10-301 AND SRM 51-3-0
